# SDR CALA0300068

- Difficulty date: February 23, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N14308
- Make and model: Boeing 7373T0
- Aircraft serial: 23359
- Aircraft time: 52,910 hours, 28,789 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Sta 986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R/H O/B FRAME CORRODED AT STA 986, RBL 40. REPAIRED IAW ECRA 5310-03851.
